Heights in number fields

Stephen Hoel Schanuel

Bulletin de la Société Mathématique de France (1979)

  • Volume: 107, page 433-449
  • ISSN: 0037-9484

How to cite


Schanuel, Stephen Hoel. "Heights in number fields." Bulletin de la Société Mathématique de France 107 (1979): 433-449. <http://eudml.org/doc/87360>.

author = {Schanuel, Stephen Hoel},
journal = {Bulletin de la Société Mathématique de France},
keywords = {number of rational points},
language = {eng},
pages = {433-449},
publisher = {Société mathématique de France},
title = {Heights in number fields},
url = {http://eudml.org/doc/87360},
volume = {107},
year = {1979},

AU - Schanuel, Stephen Hoel
TI - Heights in number fields
JO - Bulletin de la Société Mathématique de France
PY - 1979
PB - Société mathématique de France
VL - 107
SP - 433
EP - 449
LA - eng
KW - number of rational points
UR - http://eudml.org/doc/87360
ER -


  1. [1] DAVENPORT (H.). — On a principle of Lipschitz, J. London math. Soc., t. 26, 1951, p. 179-183. Zbl0042.27504MR13,323d
  2. [2] HARDY (G. H.) and WRIGHT (E. M.). — An introduction to the theory of numbers. — Oxford, Clarendon Press, 1938. Zbl0020.29201JFM64.0093.03
  3. [3] HECKE (H.). — Vorlesungen über die Theorie der algebraischen Zahlen. — Leipzig, Akademische Verlagsgesellschaft, 1923. Zbl0041.01102JFM49.0106.10
  4. [4] LANDAU (E.). — Einführung in die elementare und analytische Theorie der algebraischen Zahlen und der Ideale. — Leipzig, Teubner, 1927. Zbl53.0141.09JFM53.0141.09
  5. [5] LANG (S.). — Diophantine geometry. — New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 11). Zbl0115.38701MR26 #119
  6. [6] LANG (S.). — Algebraic number theory. — Reading, Addison-Wesley publishing Company, 1970 (Addison-Wesley Series in Mathematics). Zbl0211.38404MR44 #181
  7. [7] SCHANUEL (S.). — On heights in number fields, Bull. Amer. math. Soc., t. 70, 1964, p. 262-263. Zbl0122.04202MR29 #91
  8. [8] WEBER (H.). — Lehrbuch der Algebra. Band 2. 2te Auflage. — Braunschweig, F. Vieweg, 1899. JFM30.0093.01

Citations in EuDML Documents

  1. Wolfgang M. Schmidt, Northcott's theorem on heights II. The quadratic case
  2. Jeffrey Lin Thunder, Asymptotic estimates for rational points of bounded height on flag varieties
  3. Gaël Rémond, Christine Zehrt-Liebendörfer, Le théorème de Schanuel pour un corps non commutatif
  4. Cécile Le Rudulier, Points algébriques de hauteur bornée sur la droite projective
  5. Atsushi Sato, On the distribution of rational points on certain Kummer surfaces
  6. D. Essouabri, Prolongements analytiques d’une classe de fonctions zêta des hauteurs et applications
  7. Emmanuel Peyre, Points de hauteur bornée et géométrie des variétés
  8. Emmanuel Peyre, Points de hauteur bornée, topologie adélique et mesures de Tamagawa
  9. Enrico Bombieri, Problems and results on the distribution of algebraic points on algebraic varieties

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.